Skip to Content

Will hair grow back after stopping estrace cream?

Responses (1)

suzanne66 23 Aug 2010

Your hair loss is not a reason to stop the hormones; the loss should go away shortly with no net change in the amount of hair.

thinice53 18 Jul 2011

I began Estrace creme and 19 days later I began to lose large amounts of hair, coming out by the roots, in shower and combing. I am wondering, if, this is the medicine, or some other reason. Can it begin hair loss in 19 days?, and this is not a small amount at all, this is a very large amount that has not diminished in loss at all 4 months later. Would stopping the Estrace stop the hair loss, if it is the Estrace? or what? this is serious hair loss and I am desperate to stop it. Doctor put me on Rogaine without ever telling me this could be a side effect.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions